African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 240

Full Length Research Paper

A common fixed point theorem and some fixed point theorems in D*- Metric spaces

T. Veerapandi1* and Aji .M. Pillai2
  1P.M.T College, Melaneelithanallur - 627 953, India. 2Manomaniam Sundaranar University, Tirunelveli, India.
Email: [email protected]

  • Article Number - E596C022612
  • Vol.4(8), pp. 273-280, August 2011
  •  Accepted: 17 May 2011
  •  Published: 31 August 2011

Abstract

 

In this paper we establish some common fixed point theorems for contraction and some generalized contraction mappings in D* - metric space which is introduced by Shaban et al. (2007). In what follows, (X, D*) will denote D* - metric space, N is the set of all natural number and R+ is the set of all positive real number.

 

Key words: D*- metric, contraction mapping, complete D*- metric space, common fixed point theorem.

  • Articles on Google by: